Reduction of Migrainous Headaches During the Use of Acenocoumarol
Version of Record online: 26 JUN 2002
Headache: The Journal of Head and Face Pain
Volume 36, Issue 1, page 48, January 1996
How to Cite
van Puijenbroek, E.P., Egberts, A.C.G., Trooster, J.F.G. and Zomerdijk, J. (1996), Reduction of Migrainous Headaches During the Use of Acenocoumarol. Headache: The Journal of Head and Face Pain, 36: 48. doi: 10.1046/j.1526-4610.1996.3601048.x
- Issue online: 26 JUN 2002
- Version of Record online: 26 JUN 2002
- Accepted for publication June 25, 1995.
- Cited By
Disappearance of migraine during the use of warfarin and of phenprocoumon has been described in sporadic case reports?1,2 Treatment with heparin has also been associated with a reduction of migrainous headaches.3 Recently, the Netherlands Pharmacovigilance Foundation LAREB received a case reportconcerning the diminution of migrainous headaches associated with the use of the vitamin K antagonist, aceno-coumarol.